# SDR USAASB02078

- Difficulty date: April 21, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 379 - AFTER TAKEOFF, CREW NOTED AN OVERTEMP CONDITION ON THE RIGHT ENGINE.  THE TOWER INFORMED THE CREW THAT BLACK SMOKE WAS POURING FROM THE ENGINE.  THE CREW REDUCED POWER ON THE RIGHT ENGINE.  THE FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPORTED METAL IN THE TAILPIPE.  THE ENGINE IS SCHEDULED FOR REPLACEMENT.  (M)
